# SDR UIEA2022042800406

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING INBOARD AILERON, OUTBD TE WEDGE SKIN CHAFING WORN( 1) PERFORM RH WING INBD AILERON OUTB TE WEDGE SKIN REPAIR REFER TO J/C ATTACHING SHEET NO 0342653 2) CONDITION CHECK IS SATISFACTORY )
